Extremal -limit points of double sequences.

Gürdal, Mehmet; Şahiner, Ahmet

Applied Mathematics E-Notes [electronic only] (2008)

  • Volume: 8, page 131-137
  • ISSN: 1607-2510

How to cite


Gürdal, Mehmet, and Şahiner, Ahmet. "Extremal -limit points of double sequences.." Applied Mathematics E-Notes [electronic only] 8 (2008): 131-137. <http://eudml.org/doc/55323>.

author = {Gürdal, Mehmet, Şahiner, Ahmet},
journal = {Applied Mathematics E-Notes [electronic only]},
language = {eng},
pages = {131-137},
publisher = {Department of Mathematics, Tsing Hua University},
title = {Extremal -limit points of double sequences.},
url = {http://eudml.org/doc/55323},
volume = {8},
year = {2008},

AU - Gürdal, Mehmet
AU - Şahiner, Ahmet
TI - Extremal -limit points of double sequences.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2008
PB - Department of Mathematics, Tsing Hua University
VL - 8
SP - 131
EP - 137
LA - eng
UR - http://eudml.org/doc/55323
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.